Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Maillet's determinant


Authors: L. Carlitz and F. R. Olson
Journal: Proc. Amer. Math. Soc. 6 (1955), 265-269
MSC: Primary 10.0X
MathSciNet review: 0069207
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Apostol, Theorems on generalized Dedekind sums, Pacific J. Math. 2 (1952), 1–9. MR 0046379
  • [2] T. Muir, Contributions to the history of determinants 1900-1920, Glasgow, 1930.
  • [3] H. S. Vandiver and G. E. Wahlin, Bulletin of the National Research Council, No. 62, Washington, D. C., 1928.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069207-2
Article copyright: © Copyright 1955 American Mathematical Society